Translator Disclaimer
1997 Some bifurcation results for a class of $p$-Laplacian like operators
M. García-Huidobro, R. Manásevich, K. Schmitt
Differential Integral Equations 10(1): 51-66 (1997).

Abstract

We consider bifurcation problems for classes of nonlinear ordinary differential equations which arise via the study of radial solutions of quasilinear elliptic partial differential equations similar to equations involving the p-Laplacian.

Citation

Download Citation

M. García-Huidobro. R. Manásevich. K. Schmitt. "Some bifurcation results for a class of $p$-Laplacian like operators." Differential Integral Equations 10 (1) 51 - 66, 1997.

Information

Published: 1997
First available in Project Euclid: 6 May 2013

zbMATH: 0879.34029
MathSciNet: MR1424798

Subjects:
Primary: 34B15
Secondary: 34A47, 35B32, 35J65

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.10 • No. 1 • 1997
Back to Top